ResearcherID Thomson Reuters  

Kanel-Belov, Alexey Ya
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: K-7999-2012
Other Names: Kanel-Belov, Belov-Kanel, Kanel Alexei; Kanel Alexey; Belov A.Ya
E-mail:
URL: http://www.researcherid.com/rid/K-7999-2012
Subject: Education & Educational Research; Materials Science; Mathematics
Keywords: specht problem, dixmiere conjecture, pi-algebra, jacobian conjecture interlocking structures, finitelly generated skew field, small cancellation .; interlocking structures
ORCID: http://orcid.org/0000-0002-1371-7479
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  15  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Kemer's theorem for affine PI algebras over a field of characteristic zero
 Author(s): Aljadeff, E.; Kanel-Belov, A.; Karasik, Y.
 Source: Journal of Pure and Applied Algebra Volume: 220 Issue: 8 Pages: 2771-2808 Published: 2016
 Times Cited: 4
 DOI: 10.1016/j.jpaa.2015.12.008
added
03-May-16
2.  Title: Power-central polynomials on matrices
 Author(s): Kanel-Belov, A.; Malev, S.; Rowen, L.
 Source: Journal of Pure and Applied Algebra Volume: 220 Issue: 6 Pages: 2164-2176 Published: 2016
 Times Cited: 0
 DOI: 10.1016/j.jpaa.2015.11.001
added
03-May-16
3.  Title: THE IMAGES OF MULTILINEAR POLYNOMIALS EVALUATED ON 3 x 3 MATRICES
 Author(s): Kanel-Belov, A.; Malev, S.; Rowen, L.
 Source: Proceedings of the American Mathematical Society Volume: 144 Issue: 1 Pages: 7-19 Published: 2016
 Times Cited: 1
 DOI: 10.1090/proc/12478
added
03-May-16
4.  Title: Zariski Closed Algebras in Varieties of Universal Algebra
 Author(s): Belov-Kanel, Alexei; Giambruno, Antonio; Rowen, Louis Halle; et al.
 Source: Algebras and Representation Theory Volume: 17 Issue: 6 Pages: 1771-1783 Published: DEC 2014
 Times Cited: 0
 DOI: 10.1007/s10468-014-9469-8
added
15-Mar-15
5.  Title: Zariski Closed Algebras in Varieties of Universal Algebra
 Author(s): Belov-Kanel, A.; Giambruno, A.; Rowen, L. H.; et al.
 Source: Algebras and Representation Theory Volume: 17 Issue: 6 Pages: 1771-1783 Published: 2014
 Times Cited: 0
 DOI: 10.1007/s10468-014-9469-8
added
03-May-16
6.  Title: PI-varieties associated to full quivers of representations of algebras
 Author(s): Belov-Kanel, Alexei; Rowen, Louis H.; Vishne, Uzi
 Source: Transactions of the American Mathematical Society Volume: 365 Issue: 5 Pages: 2681-2722 Published: 2013
 DOI: 10.1090/s0002-9947-2012-05709-6
added
08-Oct-13
7.  Title: PI-VARIETIES ASSOCIATED TO FULL QUIVERS OF REPRESENTATIONS OF ALGEBRAS
 Author(s): Belov-Kanel, Alexei; Rowen, Louis H.; Vishne, Uzi
 Source: Transactions of the American Mathematical Society Volume: 365 Issue: 5 Pages: 2681-2722 Published: MAY 2013
 Times Cited: 1
added
15-Mar-15
8.  Title: PI-VARIETIES ASSOCIATED TO FULL QUIVERS OF REPRESENTATIONS OF ALGEBRAS
 Author(s): Belov-Kanel, A.; Rowen, L. H.; Vishne, U.
 Source: Transactions of the American Mathematical Society Volume: 365 Issue: 5 Pages: 2681-2722 Published: 2013
 Times Cited: 1
added
03-May-16
9.  Title: Subexponential Estimations in the Shirshov Height Theorem
 Author(s): Belov-Kanel, A.; Kharitonov, M.
 Source: Journal of Mathematical Sciences Volume: 193 Issue: 3 Pages: 378-381 Published: 2013
 DOI: 10.1007/s10958-013-1464-9
added
08-Oct-13
10.  Title: Word equations in simple groups and polynomial equations in simple algebras
 Author(s): Kanel-Belov, A.; Kunyavskii, B.; Plotkin, E.
 Source: Vestnik St. Petersburg University: Mathematics Volume: 46 Issue: 1 Pages: 3-13 Published: 2013
 DOI: 10.3103/S1063454113010044 /  Author-provided URL : http://www.scopus.com/inward/record.url?eid=2-s2.0-84874808382&partnerID=MN8TOAR ...
added
08-Oct-13
publication(s)  
First Page Previous Page Page   of  15  Go Next Page Last Page
  Sort by:    Results per page: